Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 24, NWS Hastings, NE

May 29, 20084 counties in Nebraska

NWS Hastings, NE issued this tornado warning at May 29, 2008, 5:44 PM CDT for 4 counties in Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2008, 5:44 PM CDT (22:44 UTC)
Expired
May 29, 2008, 6:30 PM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Adams County, NE, Buffalo County, NE, Hall County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 64 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:00 PM CDTHAIL 1.754 N Wood River, NE
May 29, 6:02 PM CDTHAIL 16 W Wood River, NE
May 29, 6:22 PM CDTTORNADO8 S Cairo, NEHUSKER HWY AND HWY 11
May 29, 6:27 PM CDTTSTM WND GST 80Wood River, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:30 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 292244
TORGID
NEC001-019-079-099-292330-
/O.NEW.KGID.TO.W.0024.080529T2244Z-080529T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  EASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF KEARNEY.
  WESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 630 PM CDT

* AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO NEAR GIBBON...OR 11 MILES NORTHEAST OF KEARNEY...MOVING
  NORTHEAST AT 44 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHELTON...PROSSER...WOOD RIVER AND CAIRO

THIS IS A DANGEROUS AND DAMAGING TORNADO SITUATION FOR THE 
GIBBON...SHELTON...AND KEARNEY AREAS. 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 269 AND 304.

LAT...LON 4103 9855 4066 9848 4055 9915 4092 9920
TIME...MOT...LOC 2244Z 246DEG 38KT 4078 9887

$$
3 follow-up statements
000 
WWUS53 KGID 292253
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT THU MAY 29 2008

NEC001-019-079-099-292330-
/O.CON.KGID.TO.W.0024.000000T0000Z-080529T2330Z/
BUFFALO NE-HALL NE-ADAMS NE-KEARNEY NE-
553 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN
KEARNEY...NORTHWESTERN ADAMS...WESTERN HALL AND EASTERN BUFFALO
COUNTIES...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GIBBON...OR 13
MILES EAST OF KEARNEY...MOVING NORTHEAST AT 59 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHELTON...PROSSER...WOOD RIVER AND CAIRO

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 269 AND 305.

LAT...LON 4103 9855 4066 9848 4055 9915 4092 9920
TIME...MOT...LOC 2253Z 247DEG 51KT 4076 9881

$$
000 
WWUS53 KGID 292259
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CDT THU MAY 29 2008

NEC001-019-079-099-292330-
/O.CON.KGID.TO.W.0024.000000T0000Z-080529T2330Z/
BUFFALO NE-HALL NE-ADAMS NE-KEARNEY NE-
559 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN
KEARNEY...NORTHWESTERN ADAMS...WESTERN HALL AND EASTERN BUFFALO
COUNTIES...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHELTON...OR 18
MILES EAST OF KEARNEY...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PROSSER...WOOD RIVER AND CAIRO.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 269 AND 305.

LAT...LON 4103 9855 4066 9848 4055 9915 4092 9920
TIME...MOT...LOC 2259Z 248DEG 61KT 4082 9870

$$
000 
WWUS53 KGID 292303
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT THU MAY 29 2008

NEC001-019-079-099-292330-
/O.CON.KGID.TO.W.0024.000000T0000Z-080529T2330Z/
BUFFALO NE-HALL NE-ADAMS NE-KEARNEY NE-
603 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN
KEARNEY...NORTHWESTERN ADAMS...WESTERN HALL AND EASTERN BUFFALO
COUNTIES...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHELTON...OR 20
MILES SOUTHWEST OF GRAND ISLAND...MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES.  SHELTON...WOOD 
RIVER...AND CAIRO ARE IN THE PATH OF THIS TORNADO.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 269 AND 305.

LAT...LON 4103 9855 4066 9848 4055 9915 4092 9920
TIME...MOT...LOC 2303Z 256DEG 53KT 4081 9866

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 2:26 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, May 29, 2:26 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT THU MAY 29 2008

.SHORT TERM...THROUGH TONIGHT.  OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING.  AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO.  A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA.  IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.

HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT.  EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION.  THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.

A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH.  RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.

.LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.

SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.

STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.

THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.

&&

.AVIATION...

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, May 29, 2:40 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU MAY 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
240 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA
THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE
EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON
AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING
WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS
WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 29, 5:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          2 W KEARNEY             40.70N 99.12W
05/29/2008                   BUFFALO            NE   LAW ENFORCEMENT

&&

JCB
Local storm report, May 29, 5:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
530 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          KEARNEY                 40.70N 99.08W
05/29/2008                   BUFFALO            NE   STORM CHASER

            POWER FLASHES IN THE CITY OF KEARNEY

&&

JCB
Local storm report, May 29, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
535 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TORNADO          3 SW KEARNEY            40.67N 99.13W
05/29/2008                   BUFFALO            NE   LAW ENFORCEMENT

            POWER FLASHES

&&

JCB
Local storm report, May 29, 5:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
537 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     ELM CREEK               40.72N 99.38W
05/29/2008                   BUFFALO            NE   STORM CHASER

            STRONG ROTATION

&&

JCB
Local storm report, May 29, 5:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
539 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          5 SW KEARNEY            40.65N 99.15W
05/29/2008                   KEARNEY            NE   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND NEAR THE INTERSECTION OF
            20TH AND VICTOR ROAD BY THE NEBRASKA STATE PATROL.

&&

HEINLEIN
Local storm report, May 29, 5:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
540 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          3 N KEARNEY             40.74N 99.08W
05/29/2008                   BUFFALO            NE   STORM CHASER

            POWER LINES DOWN

&&

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:54 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more24 hr
May 29, 3:53 PM CDTTornado WarningGIDDawson, Gosper52 min
May 29, 4:29 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps31 min
May 29, 4:34 PM CDTFlash Flood WarningGIDDawson, Gosper5 hr
May 29, 4:46 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps40 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper28 min
May 29, 4:53 PM CDTFlash Flood WarningGIDBuffalo, Dawson, Gosper, Phelps4 hr
May 29, 4:55 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman50 min
May 29, 4:57 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps33 min
May 29, 5:07 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps38 min
May 29, 5:24 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps51 min
May 29, 5:30 PM CDTFlash Flood WarningGIDBuffalo, Kearney4 hr
May 29, 5:32 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps28 min
May 29, 5:44 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Howard, Sherman46 min
May 29, 5:48 PM CDTFlash Flood WarningGIDSherman6 hr
May 29, 5:52 PM CDTFlash Flood WarningGIDHall6 hr
May 29, 6:07 PM CDTTornado WarningGIDAdams, Hall38 min
May 29, 6:21 PM CDTFlash Flood WarningGIDGreeley, Howard6 hr
May 29, 6:28 PM CDTTornado WarningGIDBuffalo, Kearney17 min
May 29, 6:34 PM CDTSevere Thunderstorm WarningGIDNance26 min
May 29, 6:35 PM CDTTornado WarningGIDHall, Hamilton, Howard, Merrick40 min
May 29, 6:43 PM CDTFlash Flood WarningGIDHamilton, Merrick6 hr
May 29, 6:46 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton29 min
May 29, 6:49 PM CDTSevere Thunderstorm WarningGIDAdams, Hall13 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.